Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016, Article ID 3812736, 7 pages
http://dx.doi.org/10.1155/2016/3812736
Research Article

Bounds on the Spectral Radius of a Nonnegative Matrix and Its Applications

School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China

Received 3 July 2016; Accepted 15 September 2016

Academic Editor: Ali R. Ashrafi

Copyright © 2016 Danping Huang and Lihua You. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Aouchiche and P. Hansen, “Two Laplacians for the distance matrix of a graph,” Linear Algebra and Its Applications, vol. 439, no. 1, pp. 21–33, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Academic Press, New York, NY, USA, 1979. View at MathSciNet
  3. J. A. Bondy and U. S. R. Murty, Graph Theory with Applications, Macmillan, London, UK, 1976.
  4. D. Cvetković, P. Rowlinson, and S. Simić, An Introduction to the Theory of Graph Spectra, Cambridge University Press, Cambridge, UK, 2009. View at Publisher · View at Google Scholar
  5. S. B. Bozkurt and D. Bozkurt, “On the signless Laplacian spectral radius of digraphs,” Ars Combinatoria, vol. 108, pp. 193–200, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. Y. Chen, H. Q. Lin, and J. L. Shu, “Sharp upper bounds on the distance spectral radius of a graph,” Linear Algebra and Its Applications, vol. 439, no. 9, pp. 2659–2666, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. X. Duan and B. Zhou, “Sharp bounds on the spectral radius of a nonnegative matrix,” Linear Algebra and Its Applications, vol. 439, no. 10, pp. 2961–2970, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. C.-X. He, Y. Liu, and Z.-H. Zhao, “Some new sharp bounds on the distance spectral radius of graph,” MATCH. Communications in Mathematical and in Computer Chemistry, vol. 63, no. 3, pp. 783–788, 2010. View at Google Scholar · View at MathSciNet
  9. W. X. Hong and L. H. You, “Further results on the spectral radius of matrices and graphs,” Applied Mathematics and Computation, vol. 239, pp. 326–332, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. W. Hong and L. You, “Spectral radius and signless Laplacian spectral radius of strongly connected digraphs,” Linear Algebra and Its Applications, vol. 457, pp. 93–113, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. W. W. Lang and L. G. Wang, “Sharp bounds for the signless Laplacian spectral radius of digraphs,” Applied Mathematics and Computation, vol. 238, pp. 43–49, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. D. Maden, K. C. Das, and A. S. Çevik, “Sharp upper bounds on the spectral radius of the signless Laplacian matrix of a graph,” Applied Mathematics and Computation, vol. 219, no. 10, pp. 5025–5032, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. L. Shu and Y. R. Wu, “Sharp upper bounds on the spectral radius of graphs,” Linear Algebra and Its Applications, vol. 377, pp. 241–248, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. L. H. You, Y. J. Shu, and P. Z. Yuan, “Sharp upper and lower bounds for the spectral radius of a nonnegative irreducible matrix and its applications,” Linear and Multilinear Algebra, 2016. View at Publisher · View at Google Scholar
  15. L. H. You, Y. J. Shu, and X. D. Zhang, “A sharp upper bound for the spectral radius of a nonnegative matrix and applications,” Czechoslovak Mathematical Journal, vol. 66, no. 3, pp. 701–715, 2016. View at Publisher · View at Google Scholar
  16. B. Zhou and N. Trinajstić, “Further results on the largest eigenvalues of the distance matrix and some distance-based matrices of connected (molecular) graphs,” Internet Electronic Journal of Molecular Design, vol. 6, no. 12, pp. 375–384, 2007. View at Google Scholar · View at Scopus